# SDR QXEA9800035

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN TURNING UP COCKPIT PACK HEAT YOU GET AN OILY SMELL.  FLIGHT ATTENDANT REPORTED SLIGHT HAZE IN CABIN.  TURNED HEAT DOWN PROBLEM WENT AWAY.  MAINTENANCE OPERATED PACK ON FULL WARM FOR THIRTY MINUTES.  NO PROBLEMS NOTED.  NO PARTS REPLACED.
